MathSciNet Relay Station
MathSciNet bibliographic data
MR1468202 (99f:53050) 53C30 (53C35 53C42)
Payne, Tracy L. Closures of totally geodesic immersions into locally symmetric spaces of noncompact type. Proc. Amer. Math. Soc. 127 (1999), no. 3, 829–833.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement